# SDR AALA20072016

- Difficulty date: October 23, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1721651
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT SEAT ROW 34DEF INOPERATIVE.  REPLACED CONNECTOR AND SOCKET 1703663 FOR EMERGENCY LIGHTS AT SEAT ROW 34DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
